# SDR R61A2023041800245

- Difficulty date: April 9, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 30,977 hours, 22,603 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON CLIMB.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT. R&R E1 OUTBOARD TR, CONTAINMENT CASE, AIR/OIL COOLER, AND 28 FAN BLADES.
